# SDR USAA2009090892401

- Difficulty date: August 14, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 63,353 hours, 28,407 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: D53370901204
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC-7 - MAJOR REPAIR - CRACK IN FORWARD FLOOR STRUCTURE PANEL AT FR36, -Y1292.  REPAIRED PRESSURE PANEL AT FR36, -Y1292 IAW US AIRWAYS JOB CARD M2C53307.
